×

Found 329 Documents (Results 1–100)

Mathematical analysis and a nonstandard scheme for a model of the immune response against COVID-19. (English) Zbl 07840392

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 251-270 (2024).
MSC:  65L05 92C60
PDFBibTeX XMLCite
Full Text: DOI

Dynamics preserving nonstandard finite difference scheme for a microbial population model incorporating environmental stress. (English) Zbl 07840385

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 75-91 (2024).
MSC:  37N25 65L12
PDFBibTeX XMLCite
Full Text: DOI

Higher-order modified nonstandard finite difference methods for autonomous dynamical systems. (English) Zbl 07840383

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 45-60 (2024).
PDFBibTeX XMLCite
Full Text: DOI

A generalized nonstandard finite difference method for a class of autonomous dynamical systems and its applications. (English) Zbl 07840382

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 17-44 (2024).
MSC:  34A45 65L05
PDFBibTeX XMLCite
Full Text: DOI arXiv

A second-order nonstandard finite difference scheme and application to a model of biological and chemical processes. (English) Zbl 07840381

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 1-15 (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Dynamics of a fractional-order hepatitis B epidemic model and its solutions by nonstandard numerical schemes. (English) Zbl 1471.92314

Hattaf, Khalid (ed.) et al., Mathematical modelling and analysis of infectious diseases. Cham: Springer. Stud. Syst. Decis. Control 302, 127-153 (2020).
MSC:  92D30 34D23 65L12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic solutions of the Cauchy problem with localized initial data for a finite-difference scheme corresponding to the one-dimensional wave equation. (English. Russian original) Zbl 1436.35337

Math. Notes 106, No. 5, 800-813 (2019); translation from Mat. Zametki 106, No. 5, 744-760 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field